Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Quit smoking= severe headaches??

Anonymous
Posted by Anonymous
  • 6 Replies
My husband was a smoker for 16 years, and quit cold turkey 2 weeks ago. Ever since he quit, he has been getting bad headaches that are located over his right eye. He's gotten them ever day. He also quit drinking soda at the same time. :/ he used to drink at least 4 or 5 sodas per day. He is now drinking about 5 a week.

Has anyone gone through this?? I'm worried. Of course when you google, it's like "he has a tumor!" So I wanted to get some personal experience first.
Posted by Anonymous on Mar. 22, 2013 at 9:56 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
IFartGlitter
by on Mar. 22, 2013 at 9:57 PM

its a withdrawal. Give it time.

Anonymous
by Anonymous 1 - Original Poster on Mar. 22, 2013 at 10:00 PM
Quoting IFartGlitter:

its a withdrawal. Give it time.




:( I feel so bad for him. Should it last this long?
thetrollcat
by on Mar. 22, 2013 at 10:01 PM

oh shit I had a headache for two weeks when I gave up the pepsi

IFartGlitter
by on Mar. 22, 2013 at 10:01 PM

probably at least another week.


Quoting Anonymous:

Quoting IFartGlitter:

its a withdrawal. Give it time.




:( I feel so bad for him. Should it last this long?



Anonymous
by Anonymous 2 on Mar. 22, 2013 at 10:02 PM

I have had these headaches and they are gruesome. I was not able to quit do to the withdrawls.

SerenityBerry
by on Mar. 22, 2013 at 10:03 PM
1 mom liked this

It is likely a side effect of a combination of caffeine and nicotine withdrawl. Caffiene is a vasoconstrictor I think nicotine is as well, and his body likley became accustom to that and now that the caffiene is no longer making the diameter of the vein small its like having a constant sensation of blood rushing to your head, his brain went from getting a trickle of blood at a time to a gushing stream of blood to his brain. 

He could try to limit it a bit by taking an asprin to thin the blood. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)